# SDR SWAA950463

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2 D CHECK, FOUND FUSELAGE FRAME AT BS 520, FAILSAFE ATTACH ANGLE HAS TOOLING MARK DAMAGE AT S16R AFT OF RT WING SCANNING LIGHT HOUSING.  REPAIRED PER BOEING STRUCTURAL REPAIR MANUAL.
